Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Klaus Schmidt
Title: Algebraic ideas in ergodic theory
Additional book information: Amer. Math. Soc., Providence, RI, 1990, 94 pp., US$30.00. ISBN 0-8218-0727-7.

Review Information:

Reviewer: J. Feldman
Journal: Bull. Amer. Math. Soc. 27 (1992), 189-191
DOI: https://doi.org/10.1090/S0273-0979-1992-00295-1